# SDR SCNA00095

- Difficulty date: August 29, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 47,554 hours, 24,314 cycles
- Engine: Pwa JT8D17R
- Engine time: 43,540 hours, 20,401 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7636031
- Part serial: 95336
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE THE NUMBER ONE ENGINE STUCK AT HIGH EPR SETTING.  THE CREW EXECUTED A PRECAUTIONARY IN FLIGHT SHUTDOWN AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NUMBER ONE FUEL CONTROL UNIT.  OPERATIONAL AND LEAK CHECKS GOOD.
